Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Amoxicillin side effects?

(3 Posts)
PlinkyTheFairyWitch Sun 22-Jan-17 17:34:00

I finished a 5-day course of 3-a-day amoxicillin yesterday morning for a dental infection. My face no longer hurts, which is a bonus, however I am exhausted. For much of this week, I have been sleeping around 16 hours a day. My skin is hypersensitive and I have aches, like flu but not flu (I'm vaccinated if that makes a difference). I felt better around 10 hours after taking the last pill yesterday, as in I felt my brain had switched back on, but I'm still utterly knackered. Is this normal? Should I see my GP or dentist? Should I report this reaction to anyone?

ArriettyClock1 Sun 22-Jan-17 19:43:17

I would definitely mention it next time you need antibiotics.

I was prescribed 500mg amoxicillin recently for a chest infection and I had to stop taking them after about 5 days as I developed a horrible rash. I think I will avoid them in future.

WotsitWig Mon 23-Jan-17 22:41:24

Amoxicillin makes my face swell, so I mention this every time I'm asked, "Are you allergic to anything?". Definitely worth mentioning to both your GP and dentist. Hope you feel better soon.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now